# SDR MALA954418

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fs 438.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BLOCK INSPECTION IN MSP, MAINTENANCE FOUND AT CARGO DOOR FRAME, FORWARD GAS STRUT MOUNT HOLE CRACKED OUT, FS 438.060.  REPAIRED IAW FAIRCHILD ARP 53-20-9503 DATED MARCH 1, 1995.
